Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Integrals whose extremals are a given $ 2n$-parameter family of curves


Author: David R. Davis
Journal: Trans. Amer. Math. Soc. 33 (1931), 244-251
MSC: Primary 49J05; Secondary 49K05
MathSciNet review: 1501588
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49J05, 49K05

Retrieve articles in all journals with MSC: 49J05, 49K05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1931-1501588-0
PII: S 0002-9947(1931)1501588-0
Article copyright: © Copyright 1931 American Mathematical Society